RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 249–257 (Mi semr1057)  

Computational mathematics

Approximate schedules for non-migratory parallel jobs in speed-scaled multiprocessor systems

A. Kononov, Yu. Kovalenko

Sobolev Institute of Mathematics, 4, pr. Koptyuga ave., Novosibirsk, 630090, Russia

Abstract: We consider a problem of scheduling rigid parallel jobs on variable speed processors so as to minimize the total energy consumption. Each job is specified by its processing volume and the required number of processors. We propose new constant factor approximation algorithms for the non-migratory cases when all jobs have a common release time and/or a common deadline.

Keywords: approximation algorithm, speed scaling, schedule, parallel job, migration.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-07-00513_а
This work was supported by Russian Foundation for Basic Research (project N 17-07-00513).


DOI: https://doi.org/10.33048/semi.2019.16.016

Full text: PDF file (157 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.8
MSC: 90B35
Received June 3, 2018, published February 26, 2019
Language: English

Citation: A. Kononov, Yu. Kovalenko, “Approximate schedules for non-migratory parallel jobs in speed-scaled multiprocessor systems”, Sib. Èlektron. Mat. Izv., 16 (2019), 249–257

Citation in format AMSBIB
\Bibitem{KonKov19}
\by A.~Kononov, Yu.~Kovalenko
\paper Approximate schedules for non-migratory parallel jobs in speed-scaled multiprocessor systems
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 249--257
\mathnet{http://mi.mathnet.ru/semr1057}
\crossref{https://doi.org/10.33048/semi.2019.16.016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000462268100016}


Linking options:
  • http://mi.mathnet.ru/eng/semr1057
  • http://mi.mathnet.ru/eng/semr/v16/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:6
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019